# SDR P5CA950844

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

WITH POWER STABLE AT 1.36 EPR AND NO THROTTLE MOVEMENT AT 26,000 FT CLIMBING TO 29,000 FT, NR 1 ENGINE APPEARED TO SURGE AND COMPRESSOR STALLED WITH A RAPID RISE IN EGT, 975 FOR 5 TO 6 SECONDS UNTIL THROTTLE WAS RETARDED.  ENGINE WAS COOLED FOR 5 MINUTES AND SHUTDOWN.  ENGINE WAS RESTARTED, WOULD NOT PRODUCE FULL POWER WITHOUT GOING INTO CAUTION RANGE.  PROCEEDED WITH REDUCED POWER TO JNB.  FOUND METAL IN TAIL PIPE, ENGINE TO BE REPLACED.
